# SDR ASAA0510057

- Difficulty date: April 11, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 65622063
- Condition: Out Of Tolerance
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BSTA 460 BETWEEN STRINGER 20L AND 21L SKIN TO FRAME ATTACHMENT HAS LOW EDGE MARGIN.  REPAIRED IAW SRM.  (K)
